BibTeX records: Shoufeng Shen

download as .bib file

@article{DBLP:journals/appml/HuLS20,
  author    = {Xiaorui Hu and
               Shuning Lin and
               Shoufeng Shen},
  title     = {New interaction solutions to (1+1)-dimensional Ito equation},
  journal   = {Appl. Math. Lett.},
  volume    = {101},
  year      = {2020},
  url       = {https://doi.org/10.1016/j.aml.2019.106071},
  doi       = {10.1016/j.aml.2019.106071},
  timestamp = {Wed, 04 Dec 2019 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/appml/HuLS20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/appml/HuSJ19,
  author    = {Xiaorui Hu and
               Shoufeng Shen and
               Yongyang Jin},
  title     = {Rogue wave and interaction phenomenon to (1+1)-dimensional Ito equation},
  journal   = {Appl. Math. Lett.},
  volume    = {90},
  pages     = {99--103},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.aml.2018.10.018},
  doi       = {10.1016/j.aml.2018.10.018},
  timestamp = {Thu, 03 Jan 2019 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/appml/HuSJ19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/cnsns/MaZSM19,
  author    = {Li{-}Yuan Ma and
               Hai{-}qiong Zhao and
               Shoufeng Shen and
               Wen{-}Xiu Ma},
  title     = {Abundant exact solutions to the discrete complex mKdV equation by
               Darboux transformation},
  journal   = {Commun. Nonlinear Sci. Numer. Simul.},
  volume    = {68},
  pages     = {31--40},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.cnsns.2018.07.037},
  doi       = {10.1016/j.cnsns.2018.07.037},
  timestamp = {Wed, 15 Jul 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/cnsns/MaZSM19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/appml/YeHSJ17,
  author    = {Cai{-}Er Ye and
               Qing Huang and
               Shoufeng Shen and
               Yongyang Jin},
  title     = {A symmetry classification algorithm of the generalized differential-difference
               equations},
  journal   = {Appl. Math. Lett.},
  volume    = {74},
  pages     = {27--32},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.aml.2017.04.028},
  doi       = {10.1016/j.aml.2017.04.028},
  timestamp = {Tue, 08 Aug 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/appml/YeHSJ17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/appml/YeLLSM16,
  author    = {Yujian Ye and
               Zhihui Li and
               Chunxia Li and
               Shoufeng Shen and
               Wen{-}Xiu Ma},
  title     = {A generalized Dirac soliton hierarchy and its bi-Hamiltonian structure},
  journal   = {Appl. Math. Lett.},
  volume    = {60},
  pages     = {67--72},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.aml.2016.04.010},
  doi       = {10.1016/j.aml.2016.04.010},
  timestamp = {Fri, 26 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/appml/YeLLSM16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/cnsns/YuYSM15,
  author    = {Shuimeng Yu and
               Yuqin Yao and
               Shoufeng Shen and
               Wen{-}Xiu Ma},
  title     = {Bi-integrable couplings of a Kaup-Newell type soliton hierarchy and
               their bi-Hamiltonian structures},
  journal   = {Commun. Nonlinear Sci. Numer. Simul.},
  volume    = {23},
  number    = {Issues},
  pages     = {366--377},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.cnsns.2014.12.008},
  doi       = {10.1016/j.cnsns.2014.12.008},
  timestamp = {Tue, 21 Jul 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/cnsns/YuYSM15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/cnsns/JiangJMSZ15,
  author    = {Liya Jiang and
               Yongyang Jin and
               Wen{-}Xiu Ma and
               Shoufeng Shen and
               Haiyan Zhu},
  title     = {Novel soliton hierarchies of Levi type and their bi-Hamiltonian structures},
  journal   = {Commun. Nonlinear Sci. Numer. Simul.},
  volume    = {23},
  number    = {Issues},
  pages     = {388--396},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.cnsns.2014.10.024},
  doi       = {10.1016/j.cnsns.2014.10.024},
  timestamp = {Tue, 21 Jul 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/cnsns/JiangJMSZ15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/amc/HuYSZ14,
  author    = {Juan Hu and
               Yujian Ye and
               Shoufeng Shen and
               Jun Zhang},
  title     = {Lie symmetry analysis of the time fractional KdV-type equation},
  journal   = {Appl. Math. Comput.},
  volume    = {233},
  pages     = {439--444},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.amc.2014.02.010},
  doi       = {10.1016/j.amc.2014.02.010},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/HuYSZ14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/cnsns/SongSJZ13,
  author    = {Junquang Song and
               Shoufeng Shen and
               Yongyang Jin and
               Jun Zhang},
  title     = {New maximal dimension of invariant subspaces to coupled systems with
               two-component equations},
  journal   = {Commun. Nonlinear Sci. Numer. Simul.},
  volume    = {18},
  number    = {11},
  pages     = {2984--2992},
  year      = {2013},
  url       = {https://doi.org/10.1016/j.cnsns.2013.03.019},
  doi       = {10.1016/j.cnsns.2013.03.019},
  timestamp = {Thu, 30 Jul 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/cnsns/SongSJZ13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/amc/ShenS09,
  author    = {Shoufeng Shen and
               Junquang Song},
  title     = {Nonlinear variable separation solutions of some mKdV-type equations
               and the unified construction method},
  journal   = {Appl. Math. Comput.},
  volume    = {212},
  number    = {1},
  pages     = {251--256},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.amc.2009.02.026},
  doi       = {10.1016/j.amc.2009.02.026},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/ShenS09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jcam/ShenJ09,
  author    = {Shoufeng Shen and
               Liya Jiang},
  title     = {The Davey-Stewartson equation with sources derived from nonlinear
               variable separation method},
  journal   = {J. Comput. Appl. Math.},
  volume    = {233},
  number    = {2},
  pages     = {585--589},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.cam.2009.07.020},
  doi       = {10.1016/j.cam.2009.07.020},
  timestamp = {Thu, 20 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jcam/ShenJ09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics